Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Taking prenatal vitamins. Trying to concieve. Got IUD removed. Passing chunks of blood. What could it be?

i started taking prenatal vitamins 2 days ago trying to.concieve. my last period was about 3 weeks ago after i had an IUD removed. I bled for a couple of days and it stopped. i went to,my gyno 2 days ago for a pap smear . i lightly bled and now the.blood is a dark then bright red followed by clots or chunks of stuff. what could it be?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
After a PAP smear if there is any inflammation of the cervix, slight bleeding might be seen for next 2-3 days. Please do not worry as this bleeding is likely to subside on its own without any treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor